# SDR ASOA2013061903855

- Difficulty date: May 22, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 25,351 hours, 18,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE AT STRINGER 26R BETWEEN FRAMES 333.0 AND 349.0.   REPAIRED IAW SRM 51-21-06 AND IAW REO 670-53-21-959, SRM 53-21-03.
